Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Less hair in the middle of forehead, itchy scalp. Prescribed cortisone. Am I going bald?

I have plenty of hair although in the middle of my forehead I have noticed that I have less hair. If I part my hair down the middle I look bald in that area. My scalp is currently very itchy and red and I was prescribed cortisone . Am I going bald or will this go away? Also my hairs texture has changed and become brittle, keep in mind I do have curly hair which is hard to manage as it is.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you are suffering from from some kind of fungal or bacterial infection that is leading to itchy scalp with hair loss ..

Please consult a trichologist for complete evaluation.

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.

Dr. Shruti
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor